# SDR DALA1504189263

- Difficulty date: April 4, 2012
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE, SKIN, DOUBLER REPAIR INSPECTION, STA 1475 L3LH-L3RH, REPAIRED IAW ERA 502037-14.
